# SDR 99UAL900286

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO A LEFT ENGINE BIRD STRIKE.  *S/D*  BORESCOPED HPC 6TH, 11TH, 15TH AND 17TH STAGE, FOUND NO LIMITING DISTRESS.  REPLACED FOUR DAMAGED FAN BLADES AND THEIR PAIRS.  ENGINE RUN VIBRATION CHECKED OK.
